# SDR MISR2025061803923

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21199181
- Part serial: 11A0150
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT PASSING FL360 RED MASTER WARNING AND RED CAS DIFF PRESS ILLUMINATED.  DIFF PRESS WAS 9.1 AND WENT AS HIGH AS 9.7.  QRH USED AND FL270 DIFF PRESS WENT FROM RED TO GREEN. APU BLEED NOT TRANSFERRED UNTIL ON THE GROUND. CORRECTIVE ACTION: REPLACED CABIN PRESSURIZATION CONTROLLER IAW CL-650 AMM 21-31-13 OPS CHECK GOOD, LEAK CHECK GOOD
